Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 209, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 22, 2011, 7:54 PM CDT for 6 counties in Oklahoma. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 7:54 PM CDT (00:54 UTC)
- Expired
- May 22, 2011, 8:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Carter County, OK, Garvin County, OK, Johnston County, OK, Murray County, OK, Pontotoc County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 8:08 PM CDT | HAIL 1 | 2 Se Vanoss, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 1:47 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.9 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -346 J/kg
- Mixed-layer LCL
- 3585 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
234
WUUS54 KOUN 230054
SVROUN
OKC019-049-069-099-123-133-230145-
/O.NEW.KOUN.SV.W.0209.110523T0054Z-110523T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
754 PM CDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHERN SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA...
NORTHWESTERN JOHNSTON COUNTY IN SOUTHEAST OKLAHOMA...
EASTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
EASTERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...
MURRAY COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 845 PM CDT
* AT 754 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
STRATFORD TO 3 MILES EAST OF DAVIS TO GENE AUTRY...MOVING NORTHEAST
AT 50 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE ADA...BYNG...CONNERVILLE...
DAVIS...DICKSON...DOUGHERTY...FITTSTOWN...FITZHUGH...FRANCIS...GENE
AUTRY...HICKORY...JESSE...LAKE OF THE ARBUCKLES...MILL CREEK...
PAULS VALLEY...PONTOTOC...REAGAN...ROFF...SASAKWA...SCULLIN...
SPRINGER...STONEWALL...STRATFORD...SULPHUR...TURNER FALLS...
VANOSS...WHITEBEAD AND WYNNEWOOD.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 35 AND 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3468 9648 3468 9650 3432 9654 3414 9703
3430 9734 3476 9731 3487 9700 3487 9693
3490 9693 3494 9681 3491 9678 3496 9676
3504 9654 3495 9649 3491 9649 3492 9647
3481 9641
TIME...MOT...LOC 0054Z 236DEG 44KT 3471 9694 3453 9705
3427 9704
$$
302 follow-up statements
696
WWUS54 KOUN 230111
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
811 PM CDT SUN MAY 22 2011
OKC019-049-069-099-230121-
/O.CAN.KOUN.SV.W.0209.000000T0000Z-110523T0145Z/
MURRAY OK-JOHNSTON OK-GARVIN OK-CARTER OK-
811 PM CDT SUN MAY 22 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EASTERN
CARTER...EASTERN GARVIN...WESTERN JOHNSTON AND MURRAY COUNTIES...
LAT...LON 3477 9643 3469 9647 3468 9650 3455 9656
3454 9681 3459 9680 3462 9690 3490 9693
3494 9681 3491 9678 3496 9675 3504 9654
3496 9649 3491 9649 3491 9646 3481 9641
TIME...MOT...LOC 0111Z 236DEG 44KT 3479 9673
$$
OKC123-133-230145-
/O.CON.KOUN.SV.W.0209.000000T0000Z-110523T0145Z/
SEMINOLE OK-PONTOTOC OK-
811 PM CDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR PONTOTOC AND SOUTHWESTERN SEMINOLE COUNTIES...
AT 811 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 5 MILES EAST OF VANOSS...MOVING NORTHEAST AT 50 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE ADA...BYNG...FITTSTOWN...
FITZHUGH...FRANCIS...KONAWA...ROFF...SASAKWA...STONEWALL AND
VANOSS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3477 9643 3469 9647 3468 9650 3455 9656
3454 9681 3459 9680 3462 9690 3490 9693
3494 9681 3491 9678 3496 9675 3504 9654
3496 9649 3491 9649 3491 9646 3481 9641
TIME...MOT...LOC 0111Z 236DEG 44KT 3479 9673
$$
30049
WWUS54 KOUN 230129
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
829 PM CDT SUN MAY 22 2011
OKC123-133-230145-
/O.CON.KOUN.SV.W.0209.000000T0000Z-110523T0145Z/
SEMINOLE OK-PONTOTOC OK-
829 PM CDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHERN PONTOTOC AND SOUTHERN SEMINOLE COUNTIES...
AT 829 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM NEAR FRANCIS...MOVING NORTHEAST AT 45 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE ADA...BYNG...FRANCIS AND SASAKWA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3469 9647 3466 9657 3470 9674 3487 9688
3494 9681 3491 9678 3496 9675 3504 9654
3496 9649 3491 9649 3491 9646 3481 9641
TIME...MOT...LOC 0129Z 227DEG 39KT 3491 9657
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 6:01 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, May 22, 6:01 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 601 PM CDT SUN MAY 22 2011 .AVIATION... THUNDERSTORMS WILL BE COMMON ALONG A DRYLINE THIS EVENING FROM SOUTH CENTRAL INTO EAST CENTRAL OKLAHOMA. VERY LARGE HAIL WILL BE COMMON. THE STORMS ARE EXPECTED TO REMAIN SOUTH AND EAST OF OKLAHOMA CITY. MVFR CEILINGS ARE EXPECTED TONIGHT SOUTH TO NORTH IN CENTRAL OKLAHOMA AND PERSIST INTO MONDAY MORNING BEFORE DISSIPATING. A DRYLINE IS EXPECTED IN WESTERN OKLAHOMA MONDAY AFTERNOON AND THUNDERSTORMS ARE POSSIBLE IN MUCH OF CENTRAL OKLAHOMA BY AFTERNOON. && .PREV DISCUSSION... /ISSUED 215 PM CDT SUN MAY 22 2011/ DISCUSSION...VERY UNSTABLE AIR MASS IN PLACE THIS AFTERNOON AHEAD OF DRYLINE WHICH HAS MIXED EASTWARD INTO CENTRAL OK THIS AFTERNOON. AREA OF CU BEGINNING TO DEVELOP IN CENTRAL OK AND ALSO IN FAR NCNTRL OK. GIVEN THE AMOUNT OF INSTAB AND FAVORABLE SHEAR...ANY STORMS THAT DEVELOP COULD RAPIDLY BECOME SEVERE AND WATCH IS ALREADY IN PLACE FOR THIS AFTN/EVE. ACTIVE WEATHER WILL CONTINUE THROUGH THE EARLY PART OF THE WEEK WITH THREAT FOR SEVERE STORMS CONTINUING THROUGH TUESDAY AS UPPER TROUGH OVER THE WESTERN U.S. TODAY ADVANCES EASTWARD INTO THE PLAINS. ALTHOUGH THREAT FOR SEVERE STORMS WILL SHIFT EASTWARD ON WEDNESDAY...SOME SHOWERS AND THUNDERSTORMS MAY LINGER OVER PARTS OF THE AREA AS UPPER LOW MOVES SOUTHEASTWARD ACROSS KS. DRY WEATHER THEN EXPECTED FOR THE LATTER PART OF THE WEEK AS THIS SYSTEM EXITS EWD AND THE UPPER RIDGE BEGINS TO BUILD OVER THE CENTRAL PART OF THE COUNTRY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 70 86 68 90 / 40 30 50 30 HOBART OK 69 90 64 92 / 30 30 30 10 WICHITA FALLS TX 71 90 70 96 / 40 30 20 30 GAGE OK 62 89 62 84 / 20 20 40 30 PONCA CITY OK 72 82 65 82 / 50 50 70 30 DURANT OK 70 86 71 88 / 50 30 30 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/09/09
Hazardous weather outlook, May 22, 7:18 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
718 PM CDT SUN MAY 22 2011
OKZ004>048-050>052-TXZ083>090-231100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
718 PM CDT SUN MAY 22 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK IS NEAR AND SOUTHEAST OF A LINE FROM MEDFORD... TO
WATONGA... TO HOBART OKLAHOMA TO VERNON AND BENJAMIN TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 10 PM
THIS EVENING. HOWEVER... SEVERE STORMS WILL BE POSSIBLE INTO EARLY
MONDAY MORNING.
IMPACTS...
HAIL TO THE SIZE OF BASEBALLS OR LARGER AND WIND GUSTS TO 70 MPH. A
FEW TORNADOES ARE POSSIBLE THIS EVENING.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS TONIGHT.
DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP TONIGHT ACROSS
PORTIONS OF OKLAHOMA AND NORTH TEXAS AS LOW-LEVEL MOISTURE CONTINUES
TO INCREASE ACROSS MUCH OF OKLAHOMA AND NORTH TEXAS TO THE EAST OF A
DRYLINE. THIS AIRMASS IS VERY UNSTABLE SUPPORTING THUNDERSTORMS
PRODUCING VERY LARGE HAIL AND STRONG WIND GUSTS. ISOLATED TORNADOES
WILL ALSO BE POSSIBLE.
THE MOISTURE IS EXPECTED TO SPREAD BACK TO THE NORTH AND WEST. AS
THIS OCCURS... WITH THE AID OF AN INCREASING LOW LEVEL JET...
ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED TO OCCUR FURTHER
NORTH AND WEST ACROSS OKLAHOMA OVERNIGHT INTO MONDAY MORNING. THIS
ACTIVITY WILL ALSO POSE A SEVERE THREAT WITH LARGE HAIL AND DAMAGING
WIND GUSTS AS WELL AS VERY HEAVY RAINFALL.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY MAY 23.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
CENTRAL AND WESTERN OKLAHOMA AND WESTERN NORTH TEXAS ON MONDAY WITH
A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF
OKLAHOMA AND WESTERN NORTH TEXAS. THERE IS ALSO A SLIGHT RISK OF
SEVERE THUNDERSTORMS ACROSS ALL BUT FAR WESTERN PORTIONS OF
OKLAHOMA AND NORTH TEXAS ON TUESDAY.
THE WEATHER PATTERN WILL REMAIN VERY ACTIVE ACROSS THE SOUTHERN
PLAINS EARLY THIS WEEK AS A STRONG UPPER LEVEL STORM SYSTEM IN THE
WESTERN UNITED STATES SLOWLY MOVES TOWARD THE PLAINS. ALTHOUGH THE
DAY-TO-DAY AREA AND DEGREE OF SEVERE WEATHER RISK WILL BE VERY
DEPENDENT ON WHERE PREVIOUS THUNDERSTORMS OR THUNDERSTORM COMPLEXES
DEVELOP AND MOVE... THE LARGE SCALE WEATHER PATTERN WILL REMAIN VERY
FAVORABLE FOR SEVERE THUNDERSTORMS MONDAY THROUGH TUESDAY NIGHT...
WITH THE CONTINUED RISK OF VERY LARGE HAIL... DAMAGING WINDS AND
TORNADOES. EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD CONTINUE TO
MONITOR FORECAST INFORMATION OVER THE NEXT FEW DAYS.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
MONDAY.In the hours before
Local storm report, May 22, 7:11 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
711 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND DMG LAKE ARROWHEAD 33.71N 98.37W
05/22/2011 CLAY TX AMATEUR RADIO
ROOF BLOWN OFF HOUSE
&&
JPIKESpecial weather statement, May 22, 7:14 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 714 PM CDT SUN MAY 22 2011 OKZ030-031-230045- POTTAWATOMIE OK-SEMINOLE OK- 714 PM CDT SUN MAY 22 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR POTTAWATOMIE AND SEMINOLE COUNTIES. AT 713 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6 MILES EAST OF LIMA TO 13 MILES SOUTHWEST OF ST. LOUIS...MOVING EAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3498 9662 3499 9706 3524 9647 3511 9652 WR
Local storm report, May 22, 7:16 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
716 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST RINGLING 34.18N 97.59W
05/22/2011 M57 MPH JEFFERSON OK MESONET
&&
JPIKELocal storm report, May 22, 7:22 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
722 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST 1 N RINGLING 34.19N 97.59W
05/22/2011 M57.00 MPH JEFFERSON OK MESONET
&&
JPIKELocal storm report, May 22, 7:26 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST 1 N RINGLING 34.19N 97.59W
05/22/2011 M61 MPH JEFFERSON OK MESONET
&&
JPIKELocal storm report, May 22, 7:45 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
745 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL E ADA 34.78N 96.66W
05/22/2011 E1.75 INCH PONTOTOC OK EMERGENCY MNGR
AT VALLEY VIEW HOSPITAL
0728 PM TSTM WND GST 1 S RATLIFF CITY 34.43N 97.51W
05/22/2011 M73 MPH CARTER OK LAW ENFORCEMENT
HWY 76 AND RANCH ROAD
0740 PM HAIL 3 W DAVIS 34.50N 97.17W
05/22/2011 E1.75 INCH MURRAY OK PUBLIC
I-35 EXIT 55
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:00 PM CDT | Special Weather Statement | OUN | Carter | 30 min |
| May 22, 7:09 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Love, Murray, Stephens | 51 min |
| May 22, 7:14 PM CDT | Special Weather Statement | OUN | Seminole | 31 min |
| May 22, 7:56 PM CDT | Special Weather Statement | OUN | Hughes | 19 min |
| May 22, 8:40 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 50 min |
| May 22, 8:58 PM CDT | Special Weather Statement | OUN | Atoka | 47 min |
| May 22, 9:31 PM CDT | Special Weather Statement | OUN | Hughes | 14 min |
| May 23, 9:01 AM CDT | Special Weather Statement | OUN | Bryan | 29 min |
| May 23, 9:30 AM CDT | Special Weather Statement | OUN | Bryan | 15 min |
| May 23, 1:17 PM CDT | Special Weather Statement | OUN | Bryan | 13 min |
| May 23, 3:13 PM CDT | Special Weather Statement | OUN | Custer, Washita | 32 min |
| May 23, 3:36 PM CDT | Fire Weather Watch | OUN | Beckham, Ellis, Harper, Roger Mills | 13 hr |
| May 23, 3:40 PM CDT | Special Weather Statement | OUN | Blaine, Washita | 35 min |
| May 23, 3:45 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Major | 60 min |
| May 23, 4:04 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 41 min |
| May 23, 4:07 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 53 min |
| May 23, 4:21 PM CDT | Special Weather Statement | OUN | Washita | 24 min |
| May 23, 4:26 PM CDT | Tornado Warning | OUN | Blaine, Kingfisher, Major | 39 min |
| May 23, 4:31 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 59 min |
| May 23, 4:32 PM CDT | Special Weather Statement | OUN | Kay | 13 min |
| May 23, 4:34 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 56 min |
| May 23, 4:43 PM CDT | Special Weather Statement | OUN | Jackson | 17 min |
| May 23, 4:45 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kingfisher, Major | 60 min |
| May 23, 4:53 PM CDT | Special Weather Statement | OUN | Jackson | 22 min |
| May 23, 5:04 PM CDT | Special Weather Statement | OUN | Logan, Noble, Payne | 26 min |
| May 23, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 48 min |
| May 23, 5:21 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 54 min |
| May 23, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 65 min |
| May 23, 5:41 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kay, Major, Noble | 64 min |
| May 23, 5:44 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 46 min |
| May 23, 6:00 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 45 min |
| May 23, 6:07 PM CDT | Flash Flood Warning | OUN | Alfalfa, Garfield, Major | 3 hr |
| May 23, 6:13 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 62 min |
| May 23, 6:16 PM CDT | Special Weather Statement | OUN | Oklahoma | 44 min |
| May 23, 6:17 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa | 28 min |
| May 23, 6:27 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 63 min |
| May 23, 6:36 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 54 min |
| May 23, 6:40 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 49 min |
| May 23, 6:43 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major, Noble, Payne | 62 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.